# SDR DALA2024022202518

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 96,262 hours, 25,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED L2 DOOR SLIDE ARMED LIGHT KORRY SWITCH PER B757 WDM 33- 51-13. OPS CHECK GOOD. (5743532)
